# SDR IPXA13M77835

- Difficulty date: April 5, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 54,479 hours, 9,174 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1288 S15r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, UPON OK TO CLOSE FOUND CORROSION ON UPPER AUX TANK SKIN STA 1228 STR 15, 95" RT OF CENTER LINE.  REWORKED STA 1228, STR 15 IAW EA 011-5730-4567, REV I/R STEPS 1 THROUG H 8.  BLENDED, FABRICATED AND INSTALLED DOUBLERS AT STA 17 AND 19 PER ALL WORK ACCOMPLISHED IAW EA 011-5730-4567, REV I/R AND EO MD11-573 0-50420-A.
